# SDR 99ZZZX1822

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 200811218
- Condition: Corroded
- Location: Nlg
- Part time: 663 hours
- Component: Rotol, 6048500221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING DOWTY-MESSIER SB 20020-32-4, NLG AXLE WAS FOUND PITTED DUE TO CORROSION WHERE OLEO INSERTS INTO AXLE ASSY. LOW TSN.  MESSIER DOWTY LANDING GEAR HAVE HAD EXTENSIVE CORROSION PROBLEMS ON 'ALL' CHALLENGERS 600, 601, AND 604'S.
